advertisement
Question
Posted by: Lyn26 | 2008/12/02

Spotting

I have been on the Yasmin Pill for just over 1 year now. For past 3 months I have noticed that my periods start a few days later than they are suppose to. This month my period was a week late. I had 2 days of light spotting then nothing? I would like to know if there is anything wrong or is this normal on that pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This shouldn't really happen on the Pill. I wuld suggest that you have a gynae check-up/

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement